# SDR 03FDEA01081

- Difficulty date: July 9, 2003
- Submitted: July 15, 2003
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727-200
- Aircraft serial: 21449
- Aircraft time: 46,507 hours, 32,413 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN HAS DENT AT BS 203 RBL 14 STR 26R.  SKIN DENT BS 203, RBL 14, STR 26R OUT OF LIMITS PER SRM 53-30-1.  REPAIRED SKIN PER SRM 53-30-3.
